# SDR HEEA0012394

- Difficulty date: December 31, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N129MR
- Make and model: Bell 206L-3
- Aircraft serial: 51129
- System (JASC): 3452 · ATC Transponder System
- Part: Transponder
- Part number: 066106200
- Condition: Failed
- Location: Cockpit
- Component: KT76
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSPONDER INOPERATIVE. PERFORMED PRELIMINARY INSPECTION.  FOUND Q402 LOOSE IN UNIT.  RESOLDERED Q402.  UNIT NOW MAKING NOISE.  TROUBLESHOT; SWAPPED OUT T401.  REPLACED Q415, Q401, Q402, C401, C402, C403, C410, CR401, CR402.  REPAIRED.  UNIT STILL NOT RECEIVING.  FOUND Q422BAD.  REPLACED Q422.  REPAIRED.  ADJUSTED TO SPECS.  BENCH CHECK GOOD.
